lidt tysk infodet er åbenbart ikke helt lovligt i dkog sidst men ikke mindst
<BLOCKQUOTE><font size="1" face="Verdana, Helvetica, sans-serif">quote:</font><HR> Saridon is an analgesic combination containing 150 mg of propyphenazone, 250 mg of paracetamol and 50 mg of caffeine, well known substances with synergistic effects[1]. There is increasing evidence showing that paracetamol predominantly has a central mechanism of action inhibiting the synthesis of centrally acting prostaglandins[2-5]. The relative analgesic potency of propyphenazone is about twice that of aspirin on a per milligram basis[6]. Propyphenazone alone is rapidly absorbed. After a single oral dose of 220 mg, peak plasma concentrations of about 1.5-3.5 mg/l are attained at between 0.5 h and 1.2 h with a mean biological half-life of approximately 2.8 ± 0.6 h[7,8]. In a three-way cross-over study the subjects were given, at weekly intervals, drinking solutions containing 150 mg of propyphenazone alone and in combination with paracetamol 250 mg[9]. The mean maximum plasma concentrations (mean ± SD) reached were 1.75 ± 0.42 mg/l and 2.48 ± 0.94 mg/l, 0.37 ± 0.08 h and 0.32 ± 0.23 h post-dose with propyphenazone alone, and in combination with paracetamol, respectively[9]. The elimination half-lives in this study were 1.07 ± 0.16 h and 1.28 ± 0.16 h for propyphenazone alone and in combination with paracetamol, respectively. The addition of paracetamol increases peak plasma concentration of propyphenazone by about 40%[9]. Caffeine is a common additive to analgesic drugs that has been shown to increase the analgesic potency of paracetamol-containing analgesics by 41%[10]. Caffeine was also shown to have an independent analgesic effect in headache[11-12]. In total, eight comparative studies were carried out with this particular combination assessing its analgesic effect on dental pain. In addition, one open label study in dental pain was recently published[13]. The purpose of this analysis is to evaluate the efficacy and tolerability of Saridon, a propyphenazone/paracetamol/caffeine combination in comparison to paracetamol, aspirin, ibuprofen and placebo, by using a method of pooled statistical analysis of previously undertaken studies.
* Saridon is a registered trademark of F. Hoffmann-La Roche AG, Basel, Switzerland.
<HR></BLOCKQUOTE>
kildedet er altså en form for hovedpine pille [img]images/smiles/icon_wink.gif[/img]
og grunden til at den er ulovlig i danmark, er pga koffeinen
[ 23 September 2002: Besked ændret af: Zikterion ]